MathSciNet Relay Station
MathSciNet bibliographic data
MR549615 (82g:81087) 81E99 (35Q20 58F07)
Skljanin, E. K.; Tahtadžjan, L. A.; Faddeev, L. D. Quantum inverse problem method. I. (Russian) Teoret. Mat. Fiz. 40 (1979), no. 2, 194–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement